Global Existence of Classical Solutions to the Dynamical von Kàrmàn Equations

Koch, Herbert; Stahel, Andreas (1993). Global Existence of Classical Solutions to the Dynamical von Kàrmàn Equations Mathematical Methods in the Applied Sciences, 16(8), pp. 581-586. 10.1002/mma.1670160806

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

School of Engineering and Computer Science > Institute for Human Centered Engineering (HUCE) > HUCE / HuCE - scienceLab

Name:

Koch, Herbert and
Stahel, Andreas

Language:

English

Submitter:

Andreas Stahel

Date Deposited:

04 Nov 2020 14:33

Last Modified:

08 Nov 2020 01:33

Publisher DOI:

10.1002/mma.1670160806

URI:

https://arbor.bfh.ch/id/eprint/13039

Actions (login required)

View Item View Item
Provide Feedback